Disflurium side effects

Posted by thalapathyramprabhu @thalapathyramprabhu, Fri, May 15 3:34am

I am having disflurium side effects still. I have stopped takeing medicine before 3yrs

Hello @thalapathyramprabhu and welcome to Mayo Connect.

I see that the medicine you were taking, disulfiram, is used to treat alcoholism and that you took this med for a little less than 3 years. Is that correct? I found some information on the website of WebMD.com which describes the med's use and possible side effects. Here is the link, just click on the link and can you read more about it.
https://www.webmd.com/drugs/2/drug-1446/disulfiram-oral/details.
From this link, it appears that the usual dosage is 500 mg per day. I would like to invite others who have posted in the Addiction/Recovery discussions to ask if any of them have used this medicine for alcoholism, @jim1208 @luckonetj @johnwhitfield @trellg132 @stsopoci.

@thalapathyramprabhu Are the side effects listed in this article similar to the ones that you are still experiencing?

REPLY

Yes I do have the same effect I hope you can give me the best to recover

REPLY
@thalapathyramprabhu

Yes I do have the same effect I hope you can give me the best to recover

Jump to this post

As you probably know, @thalapathyramprabhu, Mayo Connect is a patient-to-patient online support group. We are not medical professionals. I do suggest that you talk with your doctor about the side effects that remain after stopping this medicine.

Can you talk to the doctor who originally prescribed this or another doctor?

REPLY
@hopeful33250

As you probably know, @thalapathyramprabhu, Mayo Connect is a patient-to-patient online support group. We are not medical professionals. I do suggest that you talk with your doctor about the side effects that remain after stopping this medicine.

Can you talk to the doctor who originally prescribed this or another doctor?

Jump to this post

Thank u for your reply I am not able to find correct doctor the person who sujjested also not able to give solution

REPLY

@thalapathyramprabhu I am sorry that you cannot find help. Do you live in the U.S.?

REPLY

No I am from India

REPLY

But i am searching for solution all over 😊 but i am happy that you r trying to help

REPLY
@thalapathyramprabhu

But i am searching for solution all over 😊 but i am happy that you r trying to help

Jump to this post

@thalapathyramprabhu Are their any internists nearby that you can talk to? Also, often pharmacists are very knowledgeable about medications and their side effects. Perhaps you can talk to a pharmacist?

REPLY

I have a plan to meet a doctor by tomorrow let me see I get answer for my issue

REPLY
@thalapathyramprabhu

I have a plan to meet a doctor by tomorrow let me see I get answer for my issue

Jump to this post

I see lot of people around in internet have this issue but no one about to give a solution

REPLY

Which place r u usa

REPLY

I have a friend in usa I have asked him to let me see he gets any information

REPLY
@thalapathyramprabhu

I have a plan to meet a doctor by tomorrow let me see I get answer for my issue

Jump to this post

I hope your conversation with the doctor is helpful. Will you post and let me know if you get more information, @thalapathyramprabhu?

REPLY
@thalapathyramprabhu

I see lot of people around in internet have this issue but no one about to give a solution

Jump to this post

@thalapathyramprabhu If you see a lot of people on the internet with this problem, it must be common. Solutions to side-effects of meds can be difficult to find and what works for one individual might not work for someone else. We are all so different!

REPLY

Yes you are right it is different to person to person

REPLY
Please login or register to post a reply.